Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Alright so I started Accutane about 2 1/2 weeks ago within the first few days I had a IB on my chin, not as bad as I thought but enough to frustrate me a lot. The IB is almost all gone but this one pimple I had on my chin never healed and is now a cut/scab which won't heal (reopens like every day just because of the location on the face from the skin always moving from talking and stuff)

I'm really starting to get worried mostly because I have a feeling its going to scar.

Does Accutane like slow down the healing processes? And what should I do to help heal it??

Thanks.

Link to comment
Share on other sites

Accutane definitely impairs healing. Try putting on some polysporin and a bandaid; the ointment will help soothe and heal at the same time. You can easily wear it all night, and during the day if you don't have a place to go (or if you don't mind going out with a bandaid on your face....;) )If it doesn't improve within a week or so, I'd check with your doctor as it may have become infected. Infected skin heals much more slowly than 'simply' cut/torn/wounded skin.

Link to comment
Share on other sites

Polysporin is a good idea -- but don't apply a bandaid! Your skin is very fragile, the bandaid will hurt and leave red marks when you take it off.

I had a bit of a bad experience... haha

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×